ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Borel�de siebenthal theory for affine reflection systems

Kus, D and Venkatesh, R (2021) Borel�de siebenthal theory for affine reflection systems. In: Moscow Mathematical Journal, 21 (1). pp. 99-127.

Full text not available from this repository.
Official URL: https://dx.doi.org/10.17323/1609-4514-2021-21-1-99...


We develop a Borel�de Siebenthal theory for affine reflection systems by describing their maximal closed subroot systems. Affine reflection systems (introduced by Loos and Neher) provide a unifying framework for root systems of finite-dimensional semi-simple Lie alge-bras, affine and toroidal Lie algebras, and extended affine Lie algebras. In the special case of nullity k toroidal Lie algebras, we obtain a one-to-one correspondence between maximal closed subroot systems with full gradient and triples (q, (bi), H), where q is a prime number, (bi) is a n-tuple of integers in the interval 0, q � 1 and H is a (k � k) Hermite normal form matrix with determinant q. This generalizes the k = 1 result of Dyer and Lehrer in the setting of affine Lie algebras. © 2021 Independent University of Moscow.

Item Type: Journal Article
Publication: Moscow Mathematical Journal
Publisher: Independent University of Moscow
Additional Information: The copyright of this article belongs to Independent University of Moscow
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 11 Mar 2021 09:32
Last Modified: 11 Mar 2021 09:32
URI: http://eprints.iisc.ac.in/id/eprint/68223

Actions (login required)

View Item View Item